# SDR SWAA2021080574486

- Difficulty date: May 2, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DELAMINATED 241DF / RECEIVED NEW PANEL #241DF; PANEL INSTALL TO BE ACCOMPLISHED ON CUSTOMER CARD JPANEL-231-CLOSE
